# SDR 9521409884

- Difficulty date: December 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N677MC
- Make and model: Doug DC-9-51
- Aircraft serial: 47756
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Part number: 5910448563
- Condition: Deflated
- Location: Nlg
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT FAILED TO SHIFT FROM GROUND MODE TO FLIGHT MODE AFTER TAKEOFF.  FLIGHT RETURNED TO DTW AND LANDED WITHOUT INCIDENT.  SERVICED NOSE LANDING GEAR STRUT TO PROPER LEVELS OF FLUID AND NITROGEN.  OPERATIONAL CHECK NORMAL AND AIRCRAFT RETURNED TO SERVICE.
